Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Feedback
    avatar
    An_265970 posted:
    I'm new to this website and I'm not sure if'm posting in the right spot. Anyhow, I wanted to know if anybody else has been feeling crazy even with taking thyroid medication. When I was taking my medication everyday I was starting to feel depressed so I stopped. Now, its been two month and my symptoms has returned so I decided to start back taking it and I made an appointment with my doctor b/c without the medication my digestive system is beyond controllable. The constipation is terrible.
    Was this Helpful?
    0 of 0 found this helpful


    Spotlight: Member Stories

    I'm a 43 year old happily married man with 2 children. Don't drink, don't smoke, am 5' 9" and weight 154 lbs. My job is an office...More

    Helpful Tips

    life with graves
    know what it is like to have graves... about 6 months ago i got dianosed with graves 1 yr after having my son... prior to that i had ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.